International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 5, Pages 317-319

Sufficient conditions for meromorphic starlikeness and close-to-convexity of order α

Nak Eun Cho1 and Shigeyoshi Owa2

1Department of Applied Mathematics, Pukyong National University, Pusan 605-737, Korea
2Department of Mathematics, Kinki University, Osaka, Higashi-Osaka 577-8502, Japan

Received 7 February 2000

Copyright © 2001 Nak Eun Cho and Shigeyoshi Owa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The object of the present paper is to derive a property of certain meromorphic functions in the punctured unit disk. Our main theorem contains certain sufficient conditions for starlikeness and close-to-convexity of order α of meromorphic functions.